MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDS40017
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during target saccular aneurysm at left internal carotid artery-communicating procedure, the distal end of the subject flow diverter stent did not open completely, this persisted after angioplasty and so an additional stent was placed.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.D4 gtin - added.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not conducted due to the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The event description states "distal end of the stent did not open completely, this persisted after angioplasty and so a stent was placed." surgical delay of 30 minutes was reported.While it was reported that "parent artery stenosis 0-25% at baseline", it is most likely that tortuous anatomy may have contributed to the reported event, but as the device was not returned this cannot be confirmed.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the reported event: ¿stent failed/unable to open¿.

Brand Name
SURPASS EVOLVE 4.0MM X 17MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22091406
Report Number3008881809-2025-00298
Device Sequence Number20800029
Product Code OUT
UDI-Device Identifier07613327386530
UDI-Public(01)07613327386530(17)230914(10)22452417
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2023
Device Catalogue NumberFDS40017
Device Lot Number22452417
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROFORM ATLAS STENT (STRYKER).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale